Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Proceedings of the American Mathematical Society Series B
Proceedings of the American Mathematical Society Series B
ISSN 2330-1511



Minimal regularity conditions for the end-point estimate of bilinear Calderón-Zygmund operators

Authors: Carlos Pérez and Rodolfo H. Torres
Journal: Proc. Amer. Math. Soc. Ser. B 1 (2014), 1-13
MSC (2010): Primary 42B20, 42B25
Published electronically: January 9, 2014
MathSciNet review: 3148815
Full-text PDF Open Access

Abstract | References | Similar Articles | Additional Information

Abstract: Minimal regularity conditions on the kernels of bilinear operators are identified and shown to be sufficient for the existence of end-point estimates within the context of the bilinear Calderón-Zygmund theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society, Series B with MSC (2010): 42B20, 42B25

Retrieve articles in all journals with MSC (2010): 42B20, 42B25

Additional Information

Carlos Pérez
Affiliation: Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Sevilla, 41080 Sevilla, Spain

Rodolfo H. Torres
Affiliation: Department of Mathematics, University of Kansas, 405 Snow Hall, 1460 Jayhawk Boulevard, Lawrence, Kansas 66045-7523

Keywords: Multilinear singular integrals, Calder\'on-Zygmund theory, weak-type estimates, end-point estimates
Received by editor(s): May 29, 2012
Published electronically: January 9, 2014
Additional Notes: The first author’s research was supported in part by the Spanish Ministry of Science and Innovation grant MTM2009-08934 and by the Junta de Andalucía grant FQM-4745
The second author’s research was supported in part by the National Science Foundation under grant DMS 1069015
Dedicated: Dedicated to the memory of Cora Sadosky
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2014 by the authors under Creative Commons Attribution-Noncommercial 3.0 License (CC BY NC 3.0)

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia